# SDR RAIA950827

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 2380
- Condition: Low Service
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7542 - THE RIGHT ENGINE LOW OIL PRESSURE.  MAINTENANCE INSPECTED RT ENGINE FOR OIL LEAKS, NON NOTED.  MAINTENANCE SERVICED RT ENGINE WITH OIL.  GROUND RUNS CHECK OK.  (W)
